Title

Lower and Upper Bounds for the Perturbation of Linear Operators Equations

Document Type

Article

Publication Date

1-1-2004

Department

Mathematics

Abstract

Let X and Y be Banach spaces, and let T : XY be a bounded linear operator with closed range. In this paper, we give optimal lower and upper bounds for the perturbation of consistent operator equations Tx = y, and more general least-squares problems in Hilbert spaces.

Publication Title

Applied Mathematics Letters

Volume

17

Issue

1

First Page

55

Last Page

58

Find in your library

Share

 
COinS